# SDR HNAA0300001

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 22,747 hours, 24,647 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: SF1423
- Part serial: 911220
- Location: #1 Prop
- Part time: 1,784 hours, 2,278 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NUMBER 1 PROPELLER DUE TO POSSIBLE OVR TORQUE CONDITION.  REMOVED AND INSPECTED PROP AND REINSTALLED.
